MAUDE Adverse Event Report: SEDECAL S.A. MOBILEDIAGNOST WDR 2.2; SYSTEM, X-RAY, MOBILE

SEDECAL S.A. MOBILEDIAGNOST WDR 2.2; SYSTEM, X-RAY, MOBILE
Model Number 712006
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A customer in the us reported that their mobilediagnost wdr 2.2 system was non-operational as the user could not log in.The customer had multiple units at six different sites that were affected.The customer further stated that "patient care was significantly affected as no portable x-rays were able to be conducted for two days".Philips has received multiple medwatch reports for the reported events from this healthcare facility.For the reported event that is in the scope of this report (medwatch report mw 5117657), the complainant completed section "adverse event or product problem" of the medwatch form with the field "outcomes attributed to adverse event" listed as "life threatening".In addition, the complainant completed the medwatch report form section "device manufacturers only" with the field "type of event listed as "serious injury".Philips has made multiple attempts to get further information regarding the alleged "patient injuries", and the alleged "life threatening event".So far, philips has not received any additional information regarding these events from the complainant.We are reporting this event out of abundance of caution.Our investigation of this event is on-going.We will provide a follow-up report upon completion.

Brand Name
MOBILEDIAGNOST WDR 2.2
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SEDECAL S.A.
pelaya 9-13
pol ind. rio de janeiro
algete, madrid 28110
SP  28110
MDR Report Key17192885
Report Number3016618143-2023-00001
Device Sequence Number7333529
Product Code IZL
UDI-Device Identifier08436046002357
UDI-Public(01)08436046002357
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/23/2023
Report Date (Section F) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number712006
Device Catalogue Number712006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Date Report Sent to FDA05/18/2023